# SDR 7ORR2024031418598

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: General aviation
- Filed by: Rolls-Royce Corporation, repair station 7ORR709D
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- Engine time: 4,526 hours, 1,733 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: NOTREPORTED
- Condition: Broken
- Location: Hp Turbine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST LEASE MAINTENANCE VISIT, A CUSTOMER REQUESTED BORESCOPE OF HPT STAGE 1 ROTOR BLADES WAS ACCOMPLISHED.  DAMAGE WAS FOUND TO BE IN EXCESS OF SERVICEABLE LIMITS FOR HPT STAGE 1 ROTOR BLADES. UPON FURTHER EXAMINATION, SECONDARY DAMAGE WAS ALSO NOTED ON HPT STAGE 2 BLADES THAT WERE ALSO EXCESS OF SERVICEABLE LIMITS.
